# SDR SWAA2016091907928

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 66,839 hours, 53,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMERGENCY LIGHTS INOPERATIVE BETWEEN ROW 1 TO ROW 16.  R & R BATTERY PACK IAW AMM.
